| Model Number |
4628-003 |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump's alarm volume was too low.The customer's blood glucose level had no reported impact.Reportedly, the customer continued using current pump for insulin therapy.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.